MathSciNet Relay Station
MathSciNet bibliographic data
MR368077 (51 #4319) 58F15
Hirsch, Morris W.; Pugh, Charles C. Smoothness of horocycle foliations. J. Differential Geometry 10 (1975), 225–238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement